Anonymous
Anonymous asked in HealthWomen's Health · 1 decade ago

so i have a problem with my uterus or something i dont no what it could be from ladies help please?

so i lost my virginaty months ago ive been on the depo for the past year so i no im not prego but i get these really weird cramps in my lower stomich where it cramps up and currently not using condoms =/ but im on depo you dont think i could be preg? and sometimes if i lay on my stomach i feel a little beat my friend felt it to idk help me =[

Update:

and sometimes it tightens up to

7 Answers

Relevance
  • o
    Lv 5
    1 decade ago
    Favorite Answer

    Sarah is exactly right. While the odds are against your being pregnant, it would be important to rule it out and be sure you don't have either a bladder infection or a std. talk to your dr. about the reliability of the depo shot and whether or not you ned to add condoms in to be extra safe. the tricky part of the depo shot is that it causes your hormones to be suppressed then as the shot wears off they can resurge and cause symptoms such as you are describing. You must be vigilant in getting your shots on time, or else you risk pregnancy. The "beat" you are describing is your own pulse, you have a large vein in your abdomen. You would not be able to feel a baby's heartbeat through your abdomen. get to the Dr. to be evaluated and make sure you are safe with your current contraception. Good luck!

  • 1 decade ago

    You should take a pregnancy test to make sure you aren't pregnant. I was on Depo for about a year and my periods completely stopped but I still got crampy around the time of the month I would have gotten my period.

  • 1 decade ago

    the first thing to do is go buy a home pregnancy test if that says negative then talk to your ob/gyn to make sure you have not contracted an std...( no condom ) or u maybe having some other kind of female problem due to your method of birth control i have read at least 10 questions on hear from ladies using the same thing...it maybe more convient but it seems there are more side effects that it is worth...take the test just to rule it out....good luck...

  • Anonymous
    1 decade ago

    depo is not 100% effective like any contraceptive and does not protect you against sexually transmitted infections so i would go Straight to the doctors and get it checked out to be on the safe side! hope this helps

  • How do you think about the answers? You can sign in to vote the answer.
  • 1 decade ago

    it is possible to get pregnant on depo as with all other birth control. go to the doctor and get checked. i got pregnant with my first son while on depo.

  • 1 decade ago

    I would make an appt with my doc , and you can still get prego well on birth control. So make a n appt

  • 1 decade ago

    ovarian cyst, IBS? try metamucil,

Still have questions? Get your answers by asking now.